# SDR 04FDEA03089

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB751111
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRINGER 11 END FOUND WITH APPROXIMATELY 11.5 INCH CRACKED AS VIEWED FROM ACCESS PANEL NR 536AB. REMOVED PER SRM 51-33-01 VOLUME II AND SRM 51-35-01 VOLUME II.
